- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2009 2 (2)
- Authors
- Lyapin, Alexander P.
- Contact information
- Lyapin, Alexander P.
- Keywords
- riordan's arrays; multidimensional difference equations; Cauchy problem; the amoeba of a characteristic polynomial
- Abstract
We describe of rational Riordans arrays appearing in combinatorial analysis in terms of solutions of a Cauchy problem for a two-dimensional difference equation. The asymptotics of such arrays has been investigated.
- Pages
- 210-220
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/1264
Journal of Siberian Federal University. Mathematics & Physics / Riordans Arrays and Two-dimensional Difference Equations
Full text (.pdf)